# SDR UPS05445042

- Difficulty date: July 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT STA 800 RBL 33 FLOORBEAM UPPER CHORD FOUND CORRODED AND CRACKED.  CORROSION BLEND OUT 0.080" BY 1" BY 2.5" EXCEED SRM 53-10-01 FIG 1 LIMITS, FLOORBEAM REPAIRED AT BS 800 RBL 26 TO RBL 42" AREA AS PER SRM 51-40-04 FIG 2.
